# SDR USAA2014110400004

- Difficulty date: November 1, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 767-2B7
- Aircraft serial: 24765
- System (JASC): 2565 · Escape Slide
- Part: Cylinder
- Part number: 130104237
- Part serial: IZ2114
- Condition: Defective
- Location: Evac Slide
- Part time: 39,537 hours, 7,171 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THE LT OFF WING ESCAPE SLIDE INFLATION CYLINDER DEFECTIVE.  REPLACED THE LT OFF WING ESCAPE SLIDE INFLATION CYLINDER.
